Alert archive / Missouri / Red Flag Warnings in 2010

Red Flag Warning 6, NWS St. Louis, MO

November 7, 201014 counties in Missouri; Adams County, Brown County, Pike County, Illinois

NWS St. Louis, MO issued this red flag warning at Nov 7, 2010, 11:15 AM CST for 14 counties in Missouri; Adams County, Brown County, Pike County, Illinois. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 7, 2010, 11:15 AM CST (17:15 UTC)
Expired
Nov 7, 2010, 5:00 PM CST
In force
6 hr
Issued by
NWS St. Louis, MO

Counties Adams County, IL, Brown County, IL, Pike County, IL, Audrain County, MO, Boone County, MO, Callaway County, MO, Cole County, MO, Knox County, MO, Lewis County, MO, Marion County, MO, Moniteau County, MO, Monroe County, MO, Montgomery County, MO, Osage County, MO, Pike County, MO, Ralls County, MO, Shelby County, MO

The radar

The St Louis radar (KLSX), 117 km from the middle of the area, began a volume at 17:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 5.3 hours before the alert went out and 270 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2010-11-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2010-11-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 166 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2577 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
166 m²/s²
0-3 km storm-relative helicity
239 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

284 
WWUS83 KLSX 071715
RFWLSX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
1115 AM CST SUN NOV 7 2010

...CRITICAL FIRE WEATHER CONDITIONS POSSIBLE LATE MONDAY MORNING
AND AFTERNOON...

ILZ095>097-MOZ018-019-026-027-034>036-041-042-047>051-072300-
/O.NEW.KLSX.FW.W.0006.101107T1715Z-101107T2300Z/
ADAMS IL-BROWN IL-PIKE IL-KNOX MO-LEWIS MO-SHELBY MO-MARION MO-
MONROE MO-RALLS MO-PIKE MO-BOONE MO-AUDRAIN MO-MONITEAU MO-
COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
1115 AM CST SUN NOV 7 2010

...RED FLAG WARNING IN EFFECT UNTIL 5 PM CST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON. 

THE COMBINATION OF LOW AFTERNOON RELATIVE HUMIDITY IN THE 20 TO 25
PERCENT RANGE...SOUTHERLY WINDS AROUND 15 MPH WITH HIGHER
GUSTS...AND DRY VEGETATION AND FUELS WILL PRODUCE CRITICAL FIRE
WEATHER CONDITIONS THIS AFTERNOON. THERE CONDITIONS ARE CONDUCIVE
FOR THE RAPID SPREAD AND GROWTH OF WILDFIRES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

ILZ064-069-070-074-079-100>102-MOZ059>065-072>075-083>085-099-
072300-
/O.CON.KLSX.FW.A.0005.101108T1600Z-101108T2300Z/
BOND IL-CLINTON IL-MARION IL-WASHINGTON IL-RANDOLPH IL-MADISON IL-
ST. CLAIR IL-MONROE IL-GASCONADE MO-WARREN MO-ST. CHARLES MO-
FRANKLIN MO-ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-
CRAWFORD MO-WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-
DENT MO-IRON MO-MADISON MO-REYNOLDS MO-
1115 AM CST SUN NOV 7 2010

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY AFTERNOON...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY AFTERNOON. 

THE COMBINATION OF ABOVE NORMAL TEMPERATURES...SOUTHERLY WINDS
AROUND 15 MPH...RELATIVE HUMIDITY VALUES DOWN TO 20 TO 25 PERCENT
...AND DRY FUELS MAY LEAD TO HIGH FIRE DANGER CONDITIONS FOR A
PORTION OF SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

GLASS
2 follow-up statements
557 
WWUS83 KLSX 072157
RFWLSX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
357 PM CST SUN NOV 7 2010

...CRITICAL FIRE WEATHER CONDITIONS POSSIBLE THROUGH THE REMAINDER
OF THIS AFTERNOON AND AGAIN LATE MONDAY MORNING AND AFTERNOON...

ILZ097-MOZ035-036-041-042-047>051-081200-
/O.NEW.KLSX.FW.W.0007.101108T1600Z-101109T0000Z/
/O.CON.KLSX.FW.W.0006.000000T0000Z-101107T2300Z/
PIKE IL-RALLS MO-PIKE MO-BOONE MO-AUDRAIN MO-MONITEAU MO-COLE MO-
OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
357 PM CST SUN NOV 7 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON...
...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM CST MONDAY...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM TO 6 PM CST MONDAY. A RED
FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON. 

THE COMBINATION OF LOW AFTERNOON RELATIVE HUMIDITY IN THE 20 TO
25 PERCENT RANGE...SOUTHERLY WINDS AROUND 15 MPH WITH HIGHER
GUSTS...AND DRY VEGETATION AND FUELS WILL PRODUCE CRITICAL FIRE
WEATHER CONDITIONS THIS AFTERNOON. THESE CONDITIONS WILL RELAX
AROUND SUNSET AS THE HUMIDITY INCREASES AND WIND DIMINISHES...HOWEVER
A RETURN OF CRITICAL FIRE WEATHER CONDITIONS IS EXPECTED AGAIN
FROM LATE MONDAY MORNING THROUGH MONDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

ILZ064-069-070-074-079-100>102-MOZ059>065-072>075-083>085-099-
081200-
/O.UPG.KLSX.FW.A.0005.101108T1600Z-101108T2300Z/
/O.NEW.KLSX.FW.W.0007.101108T1600Z-101109T0000Z/
BOND IL-CLINTON IL-MARION IL-WASHINGTON IL-RANDOLPH IL-MADISON IL-
ST. CLAIR IL-MONROE IL-GASCONADE MO-WARREN MO-ST. CHARLES MO-
FRANKLIN MO-ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-
CRAWFORD MO-WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-
DENT MO-IRON MO-MADISON MO-REYNOLDS MO-
357 PM CST SUN NOV 7 2010

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM CST MONDAY...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM TO 6 PM CST MONDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

THE COMBINATION OF LOW AFTERNOON RELATIVE HUMIDITY OF AROUND 20
PERCENT...SOUTHERLY WINDS OF 10 TO 15 MPH WITH HIGHER GUSTS...AND
DRY VEGETATION AND FUELS WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS
FROM LATE MONDAY MORNING THROUGH THE AFTERNOON. THESE CONDITIONS
ARE CONDUCIVE FOR THE RAPID SPREAD AND GROWTH OF WILDFIRES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

ILZ058>060-065-098-099-MOZ052-081200-
/O.NEW.KLSX.FW.W.0007.101108T1600Z-101109T0000Z/
GREENE IL-MACOUPIN IL-MONTGOMERY IL-FAYETTE IL-CALHOUN IL-
JERSEY IL-LINCOLN MO-
357 PM CST SUN NOV 7 2010

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM CST MONDAY...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM TO 6 PM CST MONDAY. 

THE COMBINATION OF LOW AFTERNOON RELATIVE HUMIDITY AROUND 20
PERCENT...SOUTHERLY WINDS OF 10 TO 15 MPH WITH HIGHER GUSTS...AND
DRY VEGETATION AND FUELS WILL PRODUCE CRITICAL FIRE WEATHER
CONDITIONS FROM LATE MONDAY MORNING THROUGH THE AFTERNOON. THESE
CONDITIONS ARE CONDUCIVE FOR THE RAPID SPREAD AND GROWTH OF
WILDFIRES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

ILZ095-096-MOZ018-019-026-027-034-072300-
/O.CON.KLSX.FW.W.0006.000000T0000Z-101107T2300Z/
ADAMS IL-BROWN IL-KNOX MO-LEWIS MO-SHELBY MO-MARION MO-MONROE MO-
357 PM CST SUN NOV 7 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON. 

THE COMBINATION OF LOW AFTERNOON RELATIVE HUMIDITY OF 20 TO 25 
PERCENT...SOUTHERLY WINDS OF 10 TO 15 MPH WITH HIGHER GUSTS...AND
DRY VEGETATION AND FUELS WILL PRODUCE CRITICAL FIRE WEATHER
CONDITIONS FROM LATE MONDAY MORNING THROUGH THE AFTERNOON. THESE
CONDITIONS ARE CONDUCIVE FOR THE RAPID SPREAD AND GROWTH OF
WILDFIRES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

GLASS
391 
WWUS83 KLSX 072305
RFWLSX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
505 PM CST SUN NOV 7 2010

...CRITICAL FIRE WEATHER CONDITIONS POSSIBLE THROUGH THE
REMAINDER OF THIS AFTERNOON AND AGAIN LATE MONDAY MORNING AND
AFTERNOON...

ILZ097-MOZ035-036-041-042-047>051-081200-
/O.EXP.KLSX.FW.W.0006.000000T0000Z-101107T2300Z/
/O.CON.KLSX.FW.W.0007.101108T1600Z-101109T0000Z/
PIKE IL-RALLS MO-PIKE MO-BOONE MO-AUDRAIN MO-MONITEAU MO-COLE MO-
OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
505 PM CST SUN NOV 7 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 6 PM CST
MONDAY...
...RED FLAG WARNING WILL EXPIRE AT 5 PM CST THIS AFTERNOON...

THE RED FLAG WARNING WILL EXPIRE AT 5 PM CST THIS AFTERNOON. A
RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 6 PM CST MONDAY.

CRITICAL FIRE DANGER CONDITIONS HAVE ENDED FOR TODAY...AS
TEMPERATURES ARE FALLING...WINDS ARE WEAKENING...AND HUMIDITY
LEVELS RISING.

HOWEVER...THE COMBINATION OF LOW AFTERNOON RELATIVE HUMIDITY IN
THE 20 TO 25 PERCENT RANGE...SOUTHERLY WINDS AROUND 15 MPH WITH
HIGHER GUSTS...AND DRY VEGETATION AND FUELS WILL PRODUCE CRITICAL
FIRE WEATHER CONDITIONS ON MONDAY...PRIMARILY IN THE AFTERNOON.
THESE CONDITIONS WILL RELAX AGAIN AROUND SUNSET AS THE HUMIDITY
INCREASES AND WIND DIMINISHES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

ILZ095-096-MOZ018-019-026-027-034-080015-
/O.EXP.KLSX.FW.W.0006.000000T0000Z-101107T2300Z/
ADAMS IL-BROWN IL-KNOX MO-LEWIS MO-SHELBY MO-MARION MO-MONROE MO-
505 PM CST SUN NOV 7 2010

...RED FLAG WARNING WILL EXPIRE AT 5 PM CST THIS AFTERNOON...

THE RED FLAG WARNING WILL EXPIRE AT 5 PM CST THIS AFTERNOON. 

CRITICAL FIRE DANGER CONDITIONS HAVE ENDED...AS TEMPERATURES ARE
FALLING...WINDS ARE WEAKENING...AND HUMIDITY LEVELS RISING. 

$$

ILZ058>060-064-065-069-070-074-079-098>102-MOZ052-059>065-072>075-
083>085-099-081200-
/O.CON.KLSX.FW.W.0007.101108T1600Z-101109T0000Z/
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-CALHOUN IL-JERSEY IL-
MADISON IL-ST. CLAIR IL-MONROE IL-LINCOLN MO-GASCONADE MO-
WARREN MO-ST. CHARLES MO-FRANKLIN MO-ST. LOUIS MO-
ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-WASHINGTON MO-
ST. FRANCOIS MO-STE. GENEVIEVE MO-DENT MO-IRON MO-MADISON MO-
REYNOLDS MO-
505 PM CST SUN NOV 7 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 6 PM CST
MONDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 6 PM CST
MONDAY. 

THE COMBINATION OF LOW AFTERNOON RELATIVE HUMIDITY OF AROUND
20 PERCENT...SOUTHERLY WINDS OF 10 TO 15 MPH WITH HIGHER GUSTS...
AND DRY VEGETATION AND FUELS WILL PRODUCE CRITICAL FIRE WEATHER
CONDITIONS FROM LATE MONDAY MORNING THROUGH THE AFTERNOON. THESE
CONDITIONS ARE CONDUCIVE FOR THE RAPID SPREAD AND GROWTH OF
WILDFIRES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

TES

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this red flag warning went out at Nov 7, 6:06 AM CST, 5 hours 9 minutes earlier.

Area forecast discussion, Nov 7, 6:06 AM CST, 5 hours 9 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
606 AM CST SUN NOV 7 2010

.DISCUSSION...
/315 AM CST SUN NOV 7 2010/

STILL APPEARS THAT LONG-ADVERTISED WARMING TREND IS ON TRACK FOR THE
NEXT FEW DAYS AND NIGHTS.  00Z MODEL OUTPUT IN VERY GOOD AGREEMENT
WITH EARLIER RUNS IN FORECASTING A STRONG SURGE OF WARM AND DRY AIR
ACROSS THE REGION...WHICH WILL RESULT IN DAYTIME TEMPS PUSHING SOME
10-15 DEGREES ABOVE NORMAL OVER THE NEXT FEW DAYS.  BY TUESDAY HIGHS
IN THE LOW TO MID 70S SHOULD BE COMMON ACROSS THE FA WITH LOTS OF
SUNSHINE AND 850MB TEMPS IN THE 14-16C RANGE.  TEMP TRENDS IN GOING
FORECASTS LOOK EXTREMELY GOOD SO VERY LITTLE IF ANY CHANGES
REQUIRED.

TRENDS IN THE EXTENDED ALSO LOOK GOOD AT THIS TIME.  LEAD SHORTWAVE
EJECTING FROM DEVELOPING TROF OVER THE WESTERN U.S. COULD BRING AREA
A BIT OF PRECIP AS EARLY AS WEDNESDAY.  HOWEVER...SURFACE RIDGE
ANCHORED OVER THE SE U.S. WILL LIMIT MOISTURE RETURN AND TRACK OF
SYSTEM WILL KEEP BEST DYNAMICS W AND N OF OUR AREA...SO PRECIP
THREAT AT MIDWEEK SHOULD BE LIMITED. MUCH BETTER CHANCE FOR SOME
BADLY NEEDED RAINFALL SHOULD OCCUR IN THE THU-FRI TIME FRAME AS
AIRMASS OVER THE CENTRAL U.S. FINALLY BEGINS TO MOISTEN...AND AS
MAIN UPPER TROF AND BARCLINICITY TEAM UP TO PROVIDE INCREASING
LIFT OVER THE REGION.

TRUETT

&&

.AVIATION...
/536 AM CST SUN NOV 7 2010/
LOW LEVEL WIND SHEAR IS THE MAIN CONCERN ACROSS MUCH OF CENTRAL
AND NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS THIS MORNING.
LOCAL WIND PROFILERS AND WSR-88DS ARE SHOWING BOTH SPEED AND
DIRECTIONAL SHEAR WITH HEIGHT THIS MORNING. EXPECT WIND SHEAR TO
MIX OUT BETWEEN 14-15Z...BUT THE WIND WILL LIKELY GUST TO AROUND
20KTS IN THOSE LOCATIONS DURING THE LATE MORNING AND AFTERNOON.
ELSEWHERE AND OTHERWISE...VFR CONDITIONS WILL CONTINUE TO PREVAIL
ACROSS THE AREA.

SPECIFICS FOR KSTL...
LOW LEVEL WIND SHEAR IS LESS OF A CONCERN THIS MORNING OVER
LAMBERT THAN FURTHER WEST. HOWEVER...THE WIND WILL INCREASE
RAPIDLY WITH HEIGHT TO AROUND 30KTS AND VEER TO THE SOUTHWEST.
WILL CONTINUE TO SEE VFR CONDITIONS THROUGH MONDAY MORNING.

CARNEY

&&

.FIRE WEATHER...
FIRE WEATHER THREAT WITH THE PERSISTENTLY DRY AND INCREASINGLY BREEZY
CONDITIONS ARE THE MAIN SHORT-TERM CONCERNS TODAY-MONDAY. BELIEVE ALL
MODELS ARE WAY TOO OPTIMISTIC WITH THEIR FORECASTS OF DEWPOINTS
INCREASING INTO THE MID AND UPPER 30S OVER N MO DURING THE
DAY..AND PARING THESE DOWN INTO THE 25-30 RANGE YIELDS RELATIVE
HUMIDITIES IN THE 20-25 PERCENT RANGE. OVER THE OZARKS AND S IL
HUMIDITIES WILL BE EVEN LOWER...AS VERY DRY AIRMASS IN WAKE OF
SURFACE RIDGE WILL YIELD HUMIDITIES ONLY IN THE TEENS. SUBTLE
MOISTURE INCREASE BY MONDAY MAY ALLOW HUMIDITIES TO INCREASE ABOUT
5 PERCENT...BUT STILL CRITICALLY LOW. AT THE SAME TIME SW WINDS
WILL BE INCREASING ACROSS THE AREA...BUT IT DOES APPEAR THAT THEY
WILL REMAIN JUST BELOW RED FLAG CRITERIA.

IN SPITE OF THE WINDS BEING JUST BELOW OFFICIAL CRITERIA...FIRE
WEATHER AGENCIES REMAIN VERY CONCERNED ABOUT THE THREAT OF
UNCONTROLLED FIRES. RESPONSE TO THIS THREAT WAS WELL COORDINATED
WITH FEDERAL AND STATE AGENCIES SATURDAY AFTERNOON....AND WE WILL
RESISSUE SPS HIGHLIGHTING THE ELEVATED FIRE WEATHER DANGER ACROSS
THE AREA TODAY THROUGH MONDAY. WILL ALSO CONTINUE WITH THE FIRE
WEATHER WATCH IN OUR S AREAS ON MONDAY...WHERE LOWEST HUMIDITIES
WILL CO-EXIST WITH A SUBTLE INCREASE IN WIND SPEEDS.

TRUETT

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY AFTERNOON
     FOR CRAWFORD MO-DENT MO-FRANKLIN MO-GASCONADE MO-IRON MO-
     JEFFERSON MO-MADISON MO-REYNOLDS MO-ST. CHARLES MO-ST.
     FRANCOIS MO-ST. LOUIS CITY MO-ST. LOUIS MO-STE. GENEVIEVE
     MO-WARREN MO-WASHINGTON MO.

IL...FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY AFTERNOON
     FOR BOND IL-CLINTON IL-MADISON IL-MARION IL-MONROE IL-
     RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, Nov 7, 6:29 AM CST, 4 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
629 AM CST SUN NOV 7 2010

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-081145-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
629 AM CST SUN NOV 7 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THERE WILL BE AN INCREASED DANGER FOR WILDFIRES THIS AFTERNOON
DUE TO GUSTY SOUTHERLY WINDS...LOW RELATIVE HUMIDITIES...AND VERY
DRY VEGETATION. OUTDOOR BURNING IS BEING DISCOURAGED BY THE FOREST
SERVICE...PUBLIC SAFETY...AND CONSERVATION OFFICIALS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A WILDFIRE THREAT WILL CONTINUE ON MONDAY. THE MOST CRITICAL
COMBINATION OF DRY VEGETATION...LOW HUMIDITIES...AND STRONG WINDS
WILL OCCUR ACROSS PORTIONS OF SOUTHEAST AND EAST CENTRAL MISSOURI
AND SOUTHWEST ILLINOIS...AND A FIRE WEATHER WATCH REMAINS IN
EFFECT FOR THESE AREAS FOR MONDAY AFTERNOON.

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY THROUGH FRIDAY AS
SEVERAL WEATHER DISTURBANCES MOVE INTO THE CENTRAL U.S.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

TRUETT

In the hours before

Special weather statement, Nov 7, 5:17 AM CST, 5 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
517 AM CST SUN NOV 7 2010

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-071330-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM...
CHESTER...QUINCY...EDWARDSVILLE...BELLEVILLE...HANNIBAL...
BOWLING GREEN...COLUMBIA...MEXICO...JEFFERSON CITY...ST CHARLES...
UNION...ST LOUIS...FARMINGTON
517 AM CST SUN NOV 7 2010

...ELEVATED RISK OF WILDFIRES TODAY AND MONDAY...

WEATHER CONDITIONS ACROSS THE REGION THIS AFTERNOON AND MONDAY
WILL PRODUCE A COMBINATION OF FACTORS THAT MAKE UNCONTROLLED
WILDFIRES A VERY REAL POSSIBILITY.

WITH THE LACK OF RAIN SO FAR THIS FALL VEGETATION IS EXTREMELY
DRY. THESE TINDER DRY FUELS...COMBINED WITH EXTREMELY LOW
HUMDITIES AND INCREASING SOUTH WINDS...WILL CAUSE THE VERY RAPID
SPREAD OF WILDFIRES. IN THESE CONDITIONS...EVEN EXPERIENCED FIRE
FIGHTING PERSONEL HAVE TROUBLE CONTROLLING FIRES.

BECAUSE OF THIS THREAT...PUBLIC SAFETY...FOREST SERVICE...AND CONSERVATION
OFFICIALS ARE STRONGLY DISCOURAGING OUTDOOR BURNING AT THIS TIME.

TRUETT

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 7, 3:57 PM CSTRed Flag WarningLSXAudrain, Boone, Callaway, Cole, Crawford, Dent and 19 more26 hr

Nearby

Red Flag Warnings in Missouri, 2010Red Flag Warnings in Illinois, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.